Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 89, NWS Albany, NY

August 28, 2011Dutchess County, Ulster County, New York

NWS Albany, NY issued this river flood warning at Aug 28, 2011, 8:10 AM EDT for Dutchess County, Ulster County, New York. It took effect at Aug 28, 2011, 9:25 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2011, 8:10 AM EDT (12:10 UTC)
In effect from
Aug 28, 2011, 9:25 AM EDT
Expired
Aug 28, 2011, 9:28 PM EDT
In force
12 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS41 KALY 281210
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
810 AM EDT SUN AUG 28 2011

NYC027-111-290010-
/O.NEW.KALY.FL.W.0089.110828T1325Z-110829T0230Z/
/POUN6.1.ER.110828T1325Z.110828T1600Z.110828T2030Z.NR/
810 AM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT  7 AM SUNDAY THE STAGE WAS...3.6 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 9 AM 
  SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 6.2 FEET AROUND 12 
  PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4
  PM SUNDAY.
* IMPACT...AT 5.0 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

HUDSON RIVER
  POUGHKEEPSIE  5.0    3.6 SUN 08 AM   4.5   2.7  -0.7   2.3   3.7

$$
2 follow-up statements
303 
WGUS41 KALY 281504
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1104 AM EDT SUN AUG 28 2011

NYC027-111-290304-
/O.EXT.KALY.FL.W.0089.000000T0000Z-110829T0415Z/
/POUN6.3.ER.110828T1319Z.110828T1700Z.110828T2215Z.NR/
1104 AM EDT SUN AUG 28 2011

...FORECAST FLOODING INCREASED FROM MINOR TO RECORD SEVERITY... 
 
THE FLOOD WARNING CONTINUES FOR 
  THE HUDSON RIVER AT POUGHKEEPSIE
* UNTIL LATE TONIGHT.
* AT 10 AM SUNDAY THE STAGE WAS...6.5 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.1 
  FEET BY 1 PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER  6 PM SUNDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   SUN   MON   MON   MON   MON

HUDSON RIVER
  POUGHKEEPSIE  5.0    6.5 SUN 11 AM   4.5   2.2   0.5   2.7   3.8

$$
230 
WGUS81 KALY 290128
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
928 PM EDT SUN AUG 28 2011

NYC027-111-290158-
/O.CAN.KALY.FL.W.0089.000000T0000Z-110829T0415Z/
/POUN6.3.ER.110828T1319Z.110828T1630Z.110828T2310Z.NR/
928 PM EDT SUN AUG 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* AT  9 PM SUNDAY THE STAGE WAS ESTIMATED TO BE 4.2 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* IMPACT...AT 5.0 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   MON   TUE

HUDSON RIVER
  POUGHKEEPSIE  5.0    4.2 SUN 09 PM   2.3   0.7   3.0   0.0   3.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Aug 28, 7:50 AM EDT, 20 minutes earlier.

Area forecast discussion, Aug 28, 7:50 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
750 AM EDT SUN AUG 28 2011

.SYNOPSIS...
HURRICANE IRENE WILL IMPACT THE REGION TODAY WITH HEAVY RAIN AND
STRONG WINDS. IRENE WILL WEAKEN AND EXIT THE AREA EARLY TONIGHT.
HIGH PRESSURE WILL BUILD FROM THE MIDWEST TO THE EASTERN SEABOARD
AND CONTROL OUR WEATHER FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
AS OF 730 AM...WIDESPREAD HEAVY RAIN AND STRONG WINDS WERE OVER MOST
OF THE FORECAST AREA. ALY FORECAST OFFICE ANEMOMETER HAS ALREADY
GUSTED TO 45 MPH. IT NOW APPEARS THAT WIND SPEEDS ASSOCIATED WITH
HURRICANE IRENE WILL PEAK THIS MORNING (PEAK WIND GUSTS OF 50 TO 65
MPH)...AND REMAIN STRONG THROUGH MOST OF THE AFTERNOON. HEAVY RAIN
HAS ALREADY PRODUCED REPORTS OF 5 TO 6 INCHES OF RAIN OVER THE
SOUTHERN PART OF THE FORECAST AREA...WITH ANOTHER 2 TO 4 INCHES
LIKELY. RAINFALL RATES WILL LIKELY BEGIN TO DECREASE FROM SOUTH TO
NORTH DURING THE AFTERNOON.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
IRENE EXITS THE REGION EARLY TONIGHT...WITH DRY POPS FORECAST AFTER
06Z. WINDS WILL REMAIN STRONG THROUGH ABOUT MIDNIGHT...ESPECIALLY
ACROSS NORTHERN AREAS...THEN SUBSIDE TO 10 TO 20 MPH BY SUNRISE.
LOWS TONIGHT WILL BE IN THE UPPER 40S TO MID 50S AS COOLER AIR POURS
INTO THE REGION.

MOSTLY SUNNY AND DECENT ON MONDAY WITH NORTHWEST TO WEST WINDS ONLY
5 TO 15 MPH AND HIGHS IN THE UPPER 60S AND 70S.

MAINLY CLEAR AND EVEN COOLER MONDAY NIGHT WITH LOWS IN THE MID 40S
TO LOWER 50S.

A WEAK TROF MOVING ACROSS THE NORTHERN PART OF THE FORECAST AREA
WILL PRODUCE PARTLY SUNNY SKIES WITH A SLIGHT CHANCE OF
SHOWERS/TSTMS OVER THE ADIRONDACK ZONES. ELSEWHERE MOSTLY TO PARTLY
SUNNY SKIES WITH HIGHS IN THE 70S TO AROUND 80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DUE TO WORKLOAD ASSOCIATED WITH HURRICANE IRENE. HAVE NOT MADE ANY
SIGNIFICANT CHANGES TO THE PREVIOUS LONG TERM FORECAST.

****PREVIOUS DISCUSSION***
HIGH PRESSURE IN THE WAKE OF IRENE WILL PROVIDE FOR FAIR WEATHER FOR
THE ENTIRE REGION FOR THE ENTIRE WORK WEEK.  A WEAK COLD FRONT
BEARING DOWN ON THE NORTHEASTERN U.S. FROM CANADA MAY KICK OFF A
CHANCE OF SHOWERS ACROSS NORTHERN ZONES AT THE START OF THE
WEEKEND...POSSIBLY ACCOMPANIED BY THUNDER.  TEMPERATURES WILL BE
QUITE SEASONABLE WITH HIGHS MOSTLY IN THE 70S TO AROUND 80 DEGREES.
LOWS WILL BE MOSTLY FROM THE MID 40S TO UPPER 50S.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
HURRICANE IRENE WILL SIGNIFICANTLY IMPACT THE TERMINALS WITH
TROPICAL STORM CONDITIONS THROUGH THE TAF PERIOD ENDING AT 06Z
MONDAY. TROPICAL STORM WARNINGS ARE IN EFFECT FOR THE ENTIRE
AREA.

AS OF 200 AM...WIDSPREAD RAIN ASSOCIATED IRENE HAD MOVED INTO ALL
THREE TAFS SITES...AND IS EXPECTED TO CONTINUE WELL INTO THE DAY ON
SUNDAY. EXPECT MAINLY IFR TO OCCAIONALLY MVFR CONDITIONS IN THIS
RAIN THROUGH ABOUT 18Z TO 20Z...THEN MAINLY MVFR CONDITIONS THROUGH
ABOUT 00Z TO 01Z MONDAY...THEN VFR CONDITIONS AFTER 01Z.

WIND SPEEDS WILL INCREASE FROM THE NORTHEAST THROUGH SUNRISE...
THEN TURN TO A MORE NORTHERLY DIRECTION AFTER SUNRISE SUNDAY
MORNING. BY AROUND NOON AND THROUGH THE AFTERNOON ALL TERMINALS WILL
BE EXPERIENCING SUSTAINED SPEEDS OF 20 TO 30 KT WITH GUSTS OF AROUND
40 TO 45 KT...POSSIBLY REACHING 50 KTS. WINDS WILL SHIFT TO THE
NORTHWEST DURING SUNDAY AFTERNOON AS IRENE TRACKS NORTHEASTWARD
THROUGH NEW ENGLAND. AFTER 00Z WINDS WILL BEGIN TO SUBSIDE...
GENERALLY BECOMING 10 TO 20 KTS WITH GUSTS OF 25 KTS BY 06Z.

DUE TO STRONG SURFACE WINDS DEVELOPING AS STRONGEST WINDS ALOFT
MOVE IN...WILL NOT MENTION LLWS AT THIS TIME.

OUTLOOK...
LATE SUN NIGHT...VFR WITH WINDS CONTINUING TO DECREASING.
MON/TUE...VFR. NO SIG WX.
WED/THU...VFR. SLIGHT CHC MAINLY PM -SHRA.

&&

.FIRE WEATHER...
EXPECT RH VALUES TO REMAIN IN THE 80 TO 100 PERCENT RANGE TODAY AS
WIDESPREAD RAIN AFFECTS THE REGION. RH VALUES MAY ACTUALLY LOWER
SOMEWHAT TONIGHT AS GUSTY NORHWEST WINDS BRINGS DRIER AIR INTO THE
REGION TONIGHT. EXPECT NORTHERLY SURFACE WINDS TO INCREASE TO 35 TO
50 MPH TODAY WITH GUSTS TO 55 TO 65 MPH. THE WINDS WILL SHIFT TO
NORTHWEST DURING THE AFTERNOON AND THEN DECREASE TONIGHT. DUE TO THE
WIDESPREAD RAIN TODAY...A WET FLAG HAS BEEN ISSUED FOR TODAY.

&&

.HYDROLOGY...
HEAVY WIND DRIVEN RAINS FROM IRENE WILL IMPACT THE REGION THROUGH
MOST OF TODAY. TOTAL QPF OF 4 TO 8 INCHES WITH UP TO 10 INCHES OVER
HIGHER TERRAIN IS EXPECTED. A FLOOD WATCH REMAINS IN EFFECT FOR THE
ENTIRE AREA. WIDESPREAD FLOODING OF MAIN STEM RIVERS IS POSSIBLE.
FLASH FLOODING...AS WELL AS FLOODING OF URBAN...POOR DRAINAGE AND
LOW LYING AREAS MAY OCCUR.

RAIN WILL TAPER OFF SUNDAY NIGHT AS IRENE PULLS AWAY FROM THE REGION.

DRY WEATHER WILL RETURN TO THE REGION MONDAY FOR MUCH OF NEXT WEEK
ALLOWING RIVERS TO RECEDE AND THE GROUND TO DRY OUT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.CLIMATE...
RAINFALL FOR THE MONTH OF AUGUST 2011 THUS FAR STANDS AT 5.58"
WHICH IS 2.61" ABOVE NORMAL. AS IRENE MOVES THROUGH THE
REGION...WE HAVE THE POTENTIAL TO DOUBLE THIS CURRENT VALUE. HERE
ARE THE RECORD WETTEST YEARS FOR THE MONTH OF AUGUST:

1.  10.59" IN 1871
2.  10.14" IN 1856
3.   8.47" IN 1870
4.   7.58" IN 1885
5.   7.51" IN 1832
6.   7.34" IN 2004
7.   7.33" IN 1950
8.   7.28" IN 1867
9.   7.21" IN 1893
10.  7.04" IN 1971

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR CTZ001-013.
     TROPICAL STORM WARNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
     TROPICAL STORM WARNING FOR NYZ032-033-038>043-047>054-058>061-
     063>066-082>084.
MA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MAZ001-025.
     TROPICAL STORM WARNING FOR MAZ001-025.
VT...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR VTZ013>015.
     TROPICAL STORM WARNING FOR VTZ013>015.
&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...GJM
LONG TERM...GJM/ELH
AVIATION...GJM
FIRE WEATHER...GJM
HYDROLOGY...GJM
CLIMATE...BGM
Hazardous weather outlook, Aug 28, 3:52 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
352 AM EDT SUN AUG 28 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
352 AM EDT SUN AUG 28 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF THE SKYWARN NET IS REQUESTED FOR ALL COUNTIES AT
THIS TIME.

In the hours before

Local storm report, Aug 28, 7:29 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
729 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     NON-TSTM WND DMG WOODSTOCK               42.04N 74.11W
08/28/2011                   ULSTER             NY   TRAINED SPOTTER

            TREES DOWN

&&

HEA
Local storm report, Aug 28, 7:42 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
742 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     NON-TSTM WND DMG HARWINTON               41.77N 73.06W
08/28/2011                   LITCHFIELD         CT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. WILDCAT HILL RD...CLEARVIEW
            AVE...NORTON PASSWAY AND LOCUST RD CLOSED.

&&

HEA
Local storm report, Aug 28, 7:53 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
753 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLASH FLOOD      NORTH ADAMS             42.69N 73.11W
08/28/2011                   BERKSHIRE          MA   AMATEUR RADIO

            LANDSLIDE WITH GAS LINE EXPOSED ON MINOR STREET.

&&

HEA
Local storm report, Aug 28, 7:57 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     NON-TSTM WND DMG GREENVILLE CENTER       42.39N 74.00W
08/28/2011                   GREENE             NY   DEPT OF HIGHWAYS

            COUNTY RTE 81 CLOSED BETWEEN MAPLE AVE AND ENGLESIDE RD
            DUE TO TREES AND WIRES DOWN.

&&

HEA
Local storm report, Aug 28, 7:58 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
758 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     NON-TSTM WND DMG HARWINTON               41.77N 73.06W
08/28/2011                   LITCHFIELD         CT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. WILDCAT HILL RD...CLEARVIEW
            AVE...NORTON PASSWAY AND LOCUST RD CLOSED.

0726 AM     FLASH FLOOD      WOODSTOCK               42.04N 74.11W
08/28/2011                   ULSTER             NY   TRAINED SPOTTER

            WATER OVER ZENA ROAD.

0726 AM     NON-TSTM WND DMG WOODSTOCK               42.04N 74.11W
08/28/2011                   ULSTER             NY   TRAINED SPOTTER

            TREES DOWN

0740 AM     NON-TSTM WND DMG GREENVILLE CENTER       42.39N 74.00W
08/28/2011                   GREENE             NY   DEPT OF HIGHWAYS

            COUNTY RTE 81 CLOSED BETWEEN MAPLE AVE AND ENGLESIDE RD
            DUE TO TREES AND WIRES DOWN.

0747 AM     FLASH FLOOD      NORTH ADAMS             42.69N 73.11W
08/28/2011                   BERKSHIRE          MA   AMATEUR RADIO

            LANDSLIDE WITH GAS LINE EXPOSED ON MINOR STREET.

&&

HEA
Local storm report, Aug 28, 8:06 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
806 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND DMG NISKAYUNA               42.82N 73.90W
08/28/2011                   SCHENECTADY        NY   NWS EMPLOYEE

            TREES DOWN ON NOTT ROAD.

&&

HEA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:18 AM EDTFlash Flood WarningALYGreene, Ulster6 hr
Aug 28, 2:46 AM EDTFlash Flood WarningALYDutchess6 hr
Aug 28, 4:52 AM EDTFlash Flood WarningALYColumbia6 hr
Aug 28, 5:24 AM EDTRiver Flood WarningALYUlster21 hr
Aug 28, 5:55 AM EDTRiver Flood WarningALYGreene, Schoharie17 hr
Aug 28, 5:55 AM EDTRiver Flood WarningALYSchoharie23 hr
Aug 28, 7:17 AM EDTFlash Flood WarningALYAlbany, Schoharie6 hr
Aug 28, 7:21 AM EDTRiver Flood WarningALYUlster64 hr
Aug 28, 7:43 AM EDTRiver Flood WarningALYUlster33 hr
Aug 28, 7:56 AM EDTRiver Flood WarningALYDutchess29 hr
Aug 28, 8:17 AM EDTAreal Flood WarningALYGreene, Ulster12 hr
Aug 28, 8:38 AM EDTAreal Flood WarningALYDutchess12 hr
Aug 28, 8:51 AM EDTFlash Flood WarningALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington6 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady38 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYSchoharie20 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Schoharie20 hr
Aug 28, 9:17 AM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie38 hr
Aug 28, 9:19 AM EDTRiver Flood WarningALYRensselaer, Washington32 hr
Aug 28, 10:42 AM EDTRiver Flood WarningALYDutchess41 hr
Aug 28, 10:49 AM EDTAreal Flood WarningALYColumbia23 hr
Aug 28, 11:11 AM EDTFlash Flood WarningALYWarren, Washington6 hr
Aug 28, 11:41 AM EDTAreal Flood AdvisoryALYDutchess3 hr
Aug 28, 12:27 PM EDTFlash Flood WarningALYHerkimer6 hr
Aug 28, 12:43 PM EDTFlash Flood WatchALYAlbany, Saratoga, Schenectady, Schoharie48 hr
Aug 28, 2:50 PM EDTAreal Flood WarningALYFulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington12 hr
Aug 28, 3:14 PM EDTRiver Flood WarningALYMontgomery16 hr
Aug 28, 3:36 PM EDTRiver Flood WarningALYWashington35 hr
Aug 28, 4:50 PM EDTRiver Flood WarningALYAlbany, Saratoga, Schenectady33 hr
Aug 28, 4:54 PM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga48 hr
Aug 28, 4:54 PM EDTRiver Flood WarningALYAlbany, Rensselaer43 hr
Aug 28, 5:00 PM EDTAreal Flood WarningALYWarren, Washington42 hr
Aug 28, 5:01 PM EDTRiver Flood WarningALYWashington34 hr
Aug 28, 5:06 PM EDTRiver Flood WarningALYUlster34 hr
Aug 28, 6:09 PM EDTAreal Flood WarningALYHerkimer14 hr
Aug 28, 6:34 PM EDTRiver Flood WarningALYUlster22 hr
Aug 28, 6:38 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida5 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.